# SDR SWAA2022111568624

- Difficulty date: November 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FWD CARGO COMP. R/H SIDE CAPSTRIP BETW. STA 500A THRU 500D RBL26 / [01] REMOVED CORROSION AT FWD CARGO COMP. R/H SIDE CAPSTRIP BETW. STA 500A THRU STA 500D PER B737-700 SRM 51-10-02-0G-0;[02] AFTER REMOVED CORROSION AT FWD CARGO COMP. R/H SIDE CAPSTRIP BETW. STA 500A THRU STA 500D FOUND OUT LIMITS PER B737-700 SRM 53-00-53-1A-1. ORIGINAL MATERIAL = 0.050'; MAT. REMOVED = 0.020' MAT. REMAINING = 0.030';[03] TOOL USED TO CHECK THICKNES ON CORROSION AREA REMOVAL IS CALIPER #BC172991 DUE DATE 07/25/2023;[04] VERIFIED STEPS #1; #2 AND #3; OUT OF LIMITS.;[05] REPLACED FWD CARGO R/H SIDE CAPSTRIP REF. B737-700 AMM 25-52-10-400-801. CAPSTRIP WILL BE INSTALLED ON FWD CARGO FLOOR PANEL #120BF ON FAULT #TT48Q00E9DM0;[06] VERIFIED STEP #5
